U.S. doctors online nowAsk doctors free
Stow, OH
A 27-year-old male asked:

27 y/old m. i am always hot, i mean always. constant sweating and i wake up at least 2 a week from profusely sweating. i am taking celexa (citalopram)?

2 doctor answers4 doctors weighed in
Dr. Michael Blumenfield
Psychiatry 57 years experience
Yup: Sweating is a common side effect of taking celexa (citalopram). The reaction being described seems more severe than usual but it can happen. Not having had this symptom before taking Celexa (citalopram) would make it even more likely that it was due to the celexa (citalopram). If it goes away after stopping Celexa (citalopram) that would also confirm that it is the side effect. Discussion about a replacement medication with your doctor is in order.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Celexa (citalopram): Consult your doctor about adjusting dose or timing of taking celexa (citalopram).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.